# SDR DALA2021032201672

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,597 hours, 7,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Rig
- Location: Mid Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DOOR MID LEFT CABIN ECAM MSG. PRESSURIZATION NORMAL. CORRECTIVE ACTION: PSCU BITE TEST OK. CHECKED PROX SENSORS 15 MT AND 17MJ GAP. RIGGED DOOR LOCKING MECHANISM. PERFORMED RESISTANCE AND INDUCTANCE CHECK. (7387680)
